# SDR 99ZZZX1228

- Difficulty date: March 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3192P
- Make and model: Bell 206L-1
- Aircraft serial: 45780
- System (JASC): 7120 · Engine Mount Section
- Part: Bearing
- Part number: 206064103001
- Condition: Worn
- Location: Leg Assy
- Component: 206064107103
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, BEARING LOOSE AND WORN IN RACE.
